# SDR 9WGA2022051754301

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 79,287 hours, 16,565 cycles
- Engine: Ge CF680C2D1F
- Engine time: 70,672 hours, 14,339 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Rig
- Location: Right
- Part time: 70,672 hours, 14,339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO ENGINE 3 NOT DEVELOPING FULL CLIMB POWER 4% LESS N1 @ 10000 & 7% LESS AT 35000. ENGINE 3 EGT, N2 & FF CONFIRM POWER LOSS.  ENGINE 3 "T" WOULD NOT ADVANCE INTO THE "V" EVEN WHEN GOING TO THE GIRT BAR. CORRECTIVE ACTION: ECU 3A & 3B CURRENT FAULT T/R L/H RVDT ADJUSTED POSITION TRANSDUCER (TR) PER AMM 78-34-01. PERFORMED HIGH POWER ENGINE RUN AND ALL PARAMETERS NORMAL PER AMM 71-00-00.
